Differential and Integral Equations

A probabilistic approach to Volterra equations in Banach spaces

Yasuhiro Fujita

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 769-776.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955417

Mathematical Reviews number (MathSciNet)
MR1167493

Zentralblatt MATH identifier
0806.45010

Subjects
Primary: 45N05: Abstract integral equations, integral equations in abstract spaces
Secondary: 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20} 47N20: Applications to differential and integral equations 60H20: Stochastic integral equations

Citation

Fujita, Yasuhiro. A probabilistic approach to Volterra equations in Banach spaces. Differential Integral Equations 5 (1992), no. 4, 769--776. https://projecteuclid.org/euclid.die/1370955417


Export citation